Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

March 4, 2012Collier County, Hendry County, Florida

NWS Miami, FL issued this special weather statement at Mar 4, 2012, 8:05 AM EST for Collier County, Hendry County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2012, 8:05 AM EST (13:05 UTC)
Expired
Mar 4, 2012, 8:30 AM EST
In force
25 min
Issued by
NWS Miami, FL

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 105 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 1.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
932 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WWUS82 KMFL 041305
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
805 AM EST SUN MAR 4 2012

FLZ063-066-067-069>071-073-075-041330-
COASTAL COLLIER COUNTY FL GLADES FL HENDRY FL INLAND BROWARD COUNTY
FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL INLAND PALM
BEACH COUNTY FL MAINLAND MONROE FL 
805 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BROWARD COUNTY 
  NORTHWESTERN MIAMI-DADE COUNTY 
  SOUTHWESTERN PALM BEACH COUNTY 
  SOUTH CENTRAL GLADES COUNTY 
  HENDRY COUNTY 
  COLLIER COUNTY 
  NORTHERN MAINLAND MONROE COUNTY 

* UNTIL 830 AM EST

* AT 756 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A LINE OF STRONG SHOWERS ALONG A LINE EXTENDING
  FROM 7 MILES SOUTH OF LA BELLE TO 3 MILES SOUTHWEST OF BIG
  CORKSCREW ISLAND TO 5 MILES SOUTHWEST OF SOUTH NAPLES...AND MOVING
  SOUTHEAST NEAR 35 TO 40 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MARCO ISLAND AIRPORT...
  HENDRY CORRECTIONAL I/A/P...
  CARNESTOWN...
  ROTENBERGER WILDLIFE MANAGEMENT AREA...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  DADE-COLLIER TRAINING AIRPORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2631 8156 2677 8133 2680 8114 2661 8047
      2592 8073 2555 8116 2565 8128 2569 8129
      2573 8122 2579 8128 2580 8136 2586 8142
      2586 8148 2588 8148 2583 8153 2589 8155
      2589 8169 2588 8168 2592 8174 2604 8179
TIME...MOT...LOC 1303Z 297DEG 84KT 2658 8126 2624 8142
          2599 8165

$$

60

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Mar 4, 6:26 AM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 4, 6:26 AM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
626 AM EST SUN MAR 4 2012

.AVIATION...
A STRONG COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA LATE THIS
MORNING INTO EARLY THIS AFTERNOON. AHEAD OF THE FRONT...THE WINDS
WILL BE SOUTHWEST 15 TO 20 KTS AT ALL OF THE TAF SITES. THE WINDS
WILL THEN SWING TO A NORTHWEST DIRECTION BETWEEN 16Z AND 19Z WITH
SPEEDS INCREASING TO 20 KTS WITH GUSTS UP TO 30 KTS. THE SPEEDS
WILL THEN DECREASE DOWN TO 10 TO 15 KNOTS WITH GUSTS UP TO 18Z
AFTER 00Z FROM THE NORTHWEST.

THERE WILL ALSO BE A LINE OF SHOWERS ASSOCIATED WITH THE FRONT. SO
WILL KEEP THE VCSH IN THE FORECAST FOR ALL OF THE TAF SITES THIS
MORNING ALONG WITH A TEMPO GROUP BETWEEN 14Z AND 19Z SHOWING A
REDUCE VIS DOWN TO MVFR CONDITIONS AND WIND GUSTS UP TO 30 KNOTS
WITH THE LINE OF SHOWERS.

&&
.AVIATION...54/BNB

.PREV DISCUSSION... /ISSUED 400 AM EST SUN MAR 4 2012/

..HAZARDOUS MARINE CONDITIONS TODAY AND TONIGHT...
..TURNING MUCH COOLER TONIGHT WITH WIND CHILLS BELOW 50...

THE COLD FRONT HAS SLOWED A LITTLE AS SYSTEM STILL OVER N FLA AT
THIS TIME. ANALYSIS INDICATES A DEVELOPING SURFACE LOW ALONG THE
FRONT IN THE NE GULF AND WHEN THE STRONG JET DIVING INTO THE LONG
WAVE TROUGH FROM THE ROCKIES ROUNDS THE BOTTOM OF THE TROUGH AND
MOVES MOVES NE...THE LOW WILL STRENGTHEN OFF OF THE GA COAST AND
PULL THE FRONT RAPIDLY TOWARD S FLA. FRONT SEEMS TO BE N OF LAKE
OKEE BETWEEN 7 TO 10 AM ( DEPENDING ON MODEL) BUT ALL SEEM TO AGREE
THAT THE SYSTEM WILL MOVE THROUGH THE ENTIRE S FLA AREA BY MID
AFTERNOON. STRONG GUSTY SW WINDS PRECEDE THE FRONT AND WITH THE
SHIFT TO NW...THE WINDS WILL CONTINUE THROUGH TODAY AND INTO
TONIGHT. HIGH PRESSURE OVER THE GULF AND DEVELOPING HIGH PRES OVER
THE GREAT PLAINS MERGE TO A HIGH PRES CELL THAT BECOMES ESTABLISHED
ALONG THE EASTERN SEA BOARD BY MID WEEK AND THEN MOVES INTO THE ATLC
AFFECTING S FLA WITH BREEZY CONDITIONS THROUGH THE PERIOD.

FOR THE SHORT TERM...TODAY THROUGH TUESDAY...THE CHANGE FROM WINDY
AND WARM TO WINDY AND TURNING COOLER WILL BE A JOLT TO ANY SENSI
-BILITIES OF S FLORIDIANS. HIGH TEMPERATURES WILL BE THIS MORNING
THEN STEADY AS CLOUDS INCREASE AND PRECIPITATION BECOMES A POSSI
-BILITY TO FALLING BEHIND THE FRONT THIS AFTERNOON TO LOWS TONIGHT
RANGING FROM THE MID TO UPPER 30S NW TO AROUND 50 SE. HIGHS MONDAY
WILL BE IN THE 70S AND AS WINDS GRADUALLY BECOME OFF OF THE ATLC A
GRADUAL WARMING TREND BEGINS. SHOWERS CAN BE EXPECTED INITIALLY
MOVING OFF OF THE GULF THIS MORNING AND THEN INCREASING AS THE FRONT
PUSHES INTO S FLA AND AFFECTING ALL AREAS. MODELS INDICATE WINDS AT
925 MB TO BE 40+ MPH AND MIXING COULD BRING STRONG GUSTS IN THE
SHOWER ACTIVITY. FOR TEMPS WILL GO ABOVE GUIDANCE TODAY SEEING THE
CURRENT TREND. FOR ANOTHER KICK IN THE PANTS...WIND CHILLS WILL
RANGE FROM THE THE LOWER TO MID 30S NW AND CENTRAL INTERIOR WITH THE
UPPR 30S ELSEWHERE WEST WITH THE LOWER TO MID 40S EAST WITH MID TO
UPPER 40S IN THE EAST COAST METRO AREAS. ALSO...FROM NOON TO 5 PM
EST TODAY...FREQUENT WIND GUSTS TO 35 MPH OR HIGHER COULD OCCUR IN
THE COASTAL ZONES INCLUDING THE EAST COAST METRO ZONES.

MARINE...SW-W WINDS INCREASING AHEAD OF THE FRONT THAT WILL MOVE
INTO S FLA AROUND LAKE OKEE AROUND 15Z. PLETHORA OF SMALL CRAFT
ADVISORIES ALREADY IN EFFECT WITH THE REMAINING WATERS OFF OF
BROWARD/MIAMI DADE AND BISCAYNE BAY GOING INTO ADVISORIES AT 10 AM
THIS MORNING. AFTER 10 AM...WITH THE FRONT BEGINNING TO PASS INTO S
FLA...A GALE WARNING WILL BE IN EFFECT FOR THE WATERS OFF OF PALM
BEACH FROM 10 AM TO 7 PM THIS EVENING WITH MENTION IN THE OUTER GULF
WATERS THAT GUSTS TO NEAR GALE WILL OCCUR. SMALL CRAFT ADVISORIES
END ALL ZONES BY 4 AM MONDAY BUT WATERS MAY MAINTAIN CAUTIONARY
CRITERIA THROUGH MONDAY AND MONDAY NIGHT THEN INTO ADVISORY CRITERIA
AGAIN TUESDAY INTO MIDWEEK AS THE HIGH PRES TO THE N AND PRESSURE
GRADIENT INCREASES OVER S FLA. ALSO...AN INCREASED RISK OF DANGEROUS
RIP CURRENTS ALONG COLLIER COUNTY COAST TODAY THEN DEVELOPING ALONG
THE E COAST BEACHES MONDAY INTO NEXT WEEK AS WINDS BECOME EASTERLY
AND INCREASE.

FIRE WEATHER...
DEW POINTS PLUNGE BEHIND THE FRONT THIS AFTERNOON BUT COLD AIR
ADVECTION MAY KEEP MAX TEMPERATURES STEADY OR FALLING SLOWLY THROUGH
THE DAY AS HIGHS MAY BE REACHED BEFORE NOON. RELATIVE HUMIDITIES
SHOULD NOT FALL BELOW 35%. WINDS WILL BE QUITE GUSTY AND SUSTAINED
ABOVE 15 TO 20 MPH AT TIMES AND EVEN THOUGH NO HIGHLIGHTS REQUIRED
..IF A FIRE GETS STARTED IT WILL GET GOING. BY MONDAY WITH A STABLE
AND DRY AIR MASS...MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO FALL
BELOW 35% ALL ZONES FOR SEVERAL HOURS. A FIRE DANGER STATEMENT WILL
BE POSSIBLE MONDAY FOR SURE FOR THE SUSTAINED RH BELOW 35%.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  50  72  61 / 50 10 0 -
FORT LAUDERDALE  78  54  73  63 / 50 10 0 -
MIAMI            78  53  74  62 / 50 10 0 -
NAPLES           74  45  74  52 / 50 -  0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR
     COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL
     PALM BEACH-FAR SOUTH MIAMI DADE-MAINLAND MONROE-METRO
     BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     WIND CHILL ADVISORY FROM 4 AM TO 7 AM EST MONDAY FOR GLADES-
     HENDRY-INLAND COLLIER.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR LAKE OKEECHOBEE.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR COASTAL
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING
     FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST MONDAY
     FOR COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

     GALE WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING
     FOR COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
     GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
     FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...54/BNB
Hazardous weather outlook, Mar 4, 4:06 AM EST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
406 AM EST SUN MAR 4 2012

AMZ610-630-FLZ063-066>075-168-172>174-050100-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
406 AM EST SUN MAR 4 2012

...HIGH RISK OF RIP CURRENTS COLLIER COUNTY BEACHES TODAY...
...WIND CHILL ADVISORY FOR GLADES, HENDRY, AND INLAND COLLIER COUNTIES TONIGHT...
...DETERIORATING MARINE CONDITIONS ALL LOCAL WATERS THROUGH TONIGHT...
...RIP CURRENTS RISK FOR EAST COAST BEACHES THIS WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: SOUTHWEST AROUND 20 MPH BECOMING NORTHWEST 20 TO 25
MPH IN THE AFTERNOON WILL LEAD TO A HIGH RISK OF RIP CURRENTS
ALONG THE BEACHES OF COLLIER COUNTY TODAY.

TEMPERATURES: NORTHWEST WINDS OF 5 TO 10 MPH OVER GLADES, HENDRY,
AND INLAND COLLIER COUNTIES WILL LEAD APPARENT TEMPERATURES OF 30
TO 35 DEGREES LATE TONIGHT INTO EARLY MONDAY MORNING.
THEREFORE...A WIND CHILL ADVISORY IS IN EFFECT FOR THESE COUNTIES
BETWEEN 4 AM AND 7 AM EST MONDAY.

REST OF SOUTH FLORIDA WILL SEE WINDS OF 5 T0 10 MPH EXCEPT 10 TO
15 MPH OVER THE METRO AREAS TONIGHT. THIS WILL LEAD TO APPARENT
TEMPERATURES IN UPPER 30S TO LOWER 40S OVER THE INTERIOR AREAS TO
MID TO UPPER 40S OVER THE METRO AREAS FOR LATE TONIGHT INTO EARLY
MONDAY MORNING.

WAVES: THE ATLANTIC SEAS WILL BUILD TO 4 TO 6 FEET NEAR-SHORE UP
TO 8 FEET IN THE GULF STREAM LATE THIS AFTERNOON INTO TONIGHT. IN
THE GULF WATERS...THE SEAS WILL BUILD TO 4 TO 6 FEET NEAR-SHORE UP
TO 11 FEET IN THE OFFSHORE GULF WATERS THIS AFTERNOON INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINDS WILL SWING TO A EASTERLY DIRECTION THROUGH THE WEEK
WHILE KEEPING THE BREEZY TO WINDY CONDITIONS. THIS WILL LEAD TO
STRONG AND DANGEROUS RIP CURRENTS ALONG THE ATLANTIC BEACHES OF
SOUTH FLORIDA FOR MOST OF THE WEEK.

AT THE SAME TIME, THE ATLANTIC SEAS WILL REMAIN AT 7 FEET OR
HIGHER FOR THE WEEK DUE TO THE BREEZY TO WINDY EASTERLY WINDS
ALONG WITH A NORTHEAST SWELL BUILDING INTO THE ATLANTIC WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Mar 4, 6:10 AM EST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
610 AM EST SUN MAR 4 2012

FLZ063-066-069-070-041230-
COASTAL COLLIER COUNTY FL GLADES FL HENDRY FL INLAND COLLIER COUNTY
FL
610 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  GLADES COUNTY
  NORTHWESTERN HENDRY COUNTY
  NORTHWESTERN COLLIER COUNTY

* UNTIL 730 AM EST

* AT 606 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM 23 MILES
  NORTHWEST OF LAKE PLACID TO 78 MILES WEST OF MARCO ISLAND...AND
  MOVING SOUTHEAST AT 35 TO 40 MPH.

* THE LINE OF STRONG SHOWERS WILL AFFECT...
  MUSE...
  LA BELLE...
  BRIGHTON SEMINOLE INDIAN...
  BIG CORKSCREW ISLAND...
  IMMOKALEE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2714 8087 2708 8094 2703 8094 2705 8098
      2698 8108 2689 8111 2682 8105 2682 8103
      2589 8172 2609 8181 2633 8185 2632 8167
      2642 8167 2643 8157 2703 8157 2704 8128
      2712 8127 2713 8117 2721 8117 2722 8095
TIME...MOT...LOC 1110Z 306DEG 32KT 2754 8158 2567 8293

BAXTER
Special weather statement, Mar 4, 6:39 AM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
639 AM EST SUN MAR 4 2012

FLZ063-066-069-070-041300-
COASTAL COLLIER COUNTY FL GLADES FL HENDRY FL INLAND COLLIER COUNTY
FL
639 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  GLADES COUNTY
  HENDRY COUNTY
  WESTERN COLLIER COUNTY

* UNTIL 800 AM EST

* AT 635 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM 54 MILES
  NORTH OF LAKE PLACID TO 22 MILES SOUTHWEST OF WHISKEY CREEK TO 73
  MILES WEST OF MARCO ISLAND...AND MOVING SOUTHEAST AT 35 TO 40 MPH.

* THE LINE OF STRONG SHOWERS WILL AFFECT...
  MUSE...
  LA BELLE...
  NAPLES...
  EAST NAPLES...
  BRIGHTON SEMINOLE INDIAN...
  BELLE MEADE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2714 8087 2708 8094 2703 8094 2698 8108
      2689 8111 2676 8092 2590 8155 2589 8168
      2584 8168 2609 8181 2633 8185 2632 8167
      2642 8167 2643 8157 2703 8157 2704 8128
      2712 8127 2713 8117 2721 8117 2722 8095
TIME...MOT...LOC 1138Z 308DEG 32KT 2803 8107 2643 8220
          2557 8282

BAXTER
Special weather statement, Mar 4, 8:05 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
805 AM EST SUN MAR 4 2012

FLZ063-066-067-069>071-073-075-041330-
COASTAL COLLIER COUNTY FL GLADES FL HENDRY FL INLAND BROWARD COUNTY
FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL INLAND PALM
BEACH COUNTY FL MAINLAND MONROE FL
805 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BROWARD COUNTY
  NORTHWESTERN MIAMI-DADE COUNTY
  SOUTHWESTERN PALM BEACH COUNTY
  SOUTH CENTRAL GLADES COUNTY
  HENDRY COUNTY
  COLLIER COUNTY
  NORTHERN MAINLAND MONROE COUNTY

* UNTIL 830 AM EST

* AT 756 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A LINE OF STRONG SHOWERS ALONG A LINE EXTENDING
  FROM 7 MILES SOUTH OF LA BELLE TO 3 MILES SOUTHWEST OF BIG
  CORKSCREW ISLAND TO 5 MILES SOUTHWEST OF SOUTH NAPLES...AND MOVING
  SOUTHEAST NEAR 35 TO 40 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MARCO ISLAND AIRPORT...
  HENDRY CORRECTIONAL I/A/P...
  CARNESTOWN...
  ROTENBERGER WILDLIFE MANAGEMENT AREA...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  DADE-COLLIER TRAINING AIRPORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2631 8156 2677 8133 2680 8114 2661 8047
      2592 8073 2555 8116 2565 8128 2569 8129
      2573 8122 2579 8128 2580 8136 2586 8142
      2586 8148 2588 8148 2583 8153 2589 8155
      2589 8169 2588 8168 2592 8174 2604 8179
TIME...MOT...LOC 1303Z 297DEG 84KT 2658 8126 2624 8142
          2599 8165

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:28 AM ESTWind AdvisoryMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach11 hr
Mar 4, 3:33 AM ESTWind Chill AdvisoryMFLCollier, Glades, Hendry24 hr
Mar 4, 3:38 AM ESTRip Current StatementMFLCollier14 hr
Mar 4, 4:08 AM ESTGale WarningMFL15 hr
Mar 4, 4:08 AM ESTSmall Craft AdvisoryMFL4 days
Mar 4, 6:05 AM ESTSpecial Marine WarningMFL85 min
Mar 4, 6:10 AM ESTSpecial Weather StatementMFLGlades80 min
Mar 4, 6:39 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry81 min
Mar 4, 7:29 AM ESTSpecial Marine WarningMFL61 min
Mar 4, 8:11 AM ESTSpecial Marine WarningMFL49 min
Mar 4, 8:26 AM ESTSpecial Marine WarningMFL64 min
Mar 4, 8:31 AM ESTSpecial Weather StatementMFLCollier, Hendry59 min
Mar 4, 8:53 AM ESTSpecial Marine WarningMFL37 min
Mar 4, 9:06 AM ESTSpecial Weather StatementMFLPalm Beach39 min
Mar 4, 9:28 AM ESTSpecial Marine WarningMFL62 min
Mar 4, 9:35 AM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Monroe55 min
Mar 4, 9:45 AM ESTSpecial Weather StatementMFLPalm Beach60 min
Mar 4, 10:00 AM ESTSpecial Marine WarningMFL60 min
Mar 4, 10:34 AM ESTSpecial Weather StatementMFLBroward, Miami-Dade41 min
Mar 4, 10:53 AM ESTSpecial Marine WarningMFL52 min
Mar 4, 11:25 AM ESTSpecial Weather StatementMFLMiami-Dade50 min
Mar 4, 11:44 AM ESTSpecial Marine WarningMFL61 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.